Latuda - Is this withdrawal or depression?
- 2 Dec 2014 by Anonymous
- 31 December 2014
- geodon, depression, bipolar disorder, anxiety, generalized anxiety disorder, withdrawal, latuda, prescription, tapering, taper
I face depression and anxiety. My psych prescribed Latuda and had me taper down Geodon. I been taking Latuda 40 mg ever since. But as I was tapering Geodon, faced some mood changes. So I increased Latuda to 45. But when I completely stopped Geodon, I felt psychomotor retardation. Then psych asked me to increase Latuda to 50. But that made me agitated. So I decreased it to 45 one week ago. Then feeling bit dizzy so went down to Latuda 40 mg last night.
Lately I have been feeling like I can easily start crying. Small comments of people hurt me. I don't feel that much motivated. I am wondering if this is depression or withdrawal of Latuda or even withdrawal of Geodon. I stopped Geodon two weeks ago.
Problems arise when dosage is manipulated w/o the Dr's instruction, and stopping cold will bring this on. Suggest you see Dr and get back on track, you'll feel better with supervised care.
My sister just got switched from Geodon to Latuda.was on 80 Geodon for a long time. A month ago she had to go to the hospital and they raised it to 120.that didn't help so we found her a new Doctor and finally switched her meds. She also has been on 50 mg Zoloft and kolopine. It's day 3 and she's not doing well. She's on 40 mg of Latuda.We've been wondering also if it's withdrawal from the Geodon. Her hands and feet have been sweating. I wish I could help you. I came on here looking for answers myself. It's horrible to feel that way everyday and I could never imagine what that feels like. I have been seeing people post it takes 2 weeks to start working. That's discouraging to me. But I noticed many people do not really like higher doses.they try it and go right back down. She also now has restlessness at night. We're trying to ween her off kolopine because it seems to do more harm than good. Her doctor got her addicted to them and now she sometimes has to use it to fall asleep. Her new doctor agreed and said she needs to get off those. Anxiety meds can actually cause depression, anxiety, and irritation. Especially once dependent on them. I hope you feel better soon. I'll let you know if I come up with anymore information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2012 • 21 answers
Posted 3 May 2014 • 2 answers
Posted 15 Jul 2014 • 1 answer
Posted 16 Nov 2015 • 2 answers
Posted 19 May 2018 • 0 answers